# SDR ASAA2015081612976

- Difficulty date: August 16, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C2640218
- Condition: Corroded
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB IS CORRODED, BS 727F-727G.  ACFT GROUNDED.  R & R RT CREASE BEAM WEB BS 727F-727G IAW SRM 51-490-02-0G-0, W 3, O .032, R .026, L 2, D .006.
